# SDR CA141020009

- Difficulty date: October 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,564 hours
- Engine: Pwa PT642A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5011002592
- Condition: Cracked
- Location: Lt Wing
- Part time: 8,463 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 2 INSPECTIONS: L/H O/B WING AT APPROX WS147.735, A 1.5 INCH CRACK FOUND AT FASTENER IN THE UPPER SKIN SURFACE ON AFT-SIDE OF FWD SPAR.  THERE IS A TRIANGULAR DOUBLER SKIN I/B FROM CRACK. NOT ABLE TO FIND P/N OF THE DOUBLER SKIN IN BE20 IPC, AT THIS TIME. SIRM DOES NOT SHOW THIS DOUBLER REPAIR. DOUBLERS EXIST ON BOTH WINGS. BEECHCRAFT BELIEVES THE DOUBLERS ARE PREVIOUS FIELD REPAIRS.
